# SDR QXEA2010030800157

- Difficulty date: March 4, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 16,505 hours, 16,612 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 301450401
- Part serial: 0127
- Condition: Malfunctioned
- Location: Zone 700
- Part time: 12,355 hours, 11,267 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - AFTER GEAR SELECTED DOWN THE NOSE AMBER ADVISORY LIGHT REMAINED ILLUMINATED AN ADDITIONAL 20 SECONDS AFTER LEFT AND RIGHT MAIN AMBER ADVISORY LIGHTS EXTINGUISHED.  FERRIED TO PDX FOR REPAIRS.  CHECKED PSEU FOR CURRENT AND HISTORY FAULTS.  NO CURRENT FAULTS.  HISTORY FAULTS PSEU CHANNEL D INOP, RESEARCHED PSEU HISTORY AND FOUND HISTORY OF GEAR DOOR PROBLEMS.  TEARDOWN REPORT NO PROBLEMS.  REPLACED PSEU, CK GOOD.  VERIFIED INDUCTANCE CHECK OF PROX SENSORS FOR NLG SYS, NO DEFECTS. RETURNED TO SERVICE.
